# SDR SWAA2021052530352

- Difficulty date: November 11, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT STR 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED ON BS 500D AT STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7902 SHEET 174 REV-
